# SDR AALA201803139026

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 45,312 hours, 30,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROWS 19D, & 15D.  REMOVED AND REPLACED EMERGENCY LIGHTS.
